Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Having anxiety, sharp pain in legs, twitching in lips and arm. Could it be fasciculation syndrome?

Hi, about 2 and a half months ago in August, I have experienced violent tremors in both my legs but they stopped.. Its been followed by pain in the limbs but they are slowly subsiding and I ve had sharp pain in my left big toe before.. I now only experience twitching every day frequently (non painful twitching) under my lower lips but above my chin mainly and i ll experience the twitching also in my arms and legs somewhat and my left middle toe... I sometimes get cramps in my legs after stretching and once in awhile when I m not stretching.. I have anxiety and OCD .. I m just very worried that it s ALS, MS, or Parkinson s.. I have went to other doctors and a neurologist and they told me I don t have either of those but I am very concerned... He said it looks like benign fasciculation syndrome.. Do you think you could help me doctor? Thank you kindly.
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

Excessive health worry, muscle tremors and spasms are symptoms of anxiety. Your all symptoms can occur in anxiety and OCD. It is better to start treatment for anxiety and OCD, from psychiatrist.

Apart from that Yoga and breathing exercise will also help you..

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor